Social Anxiety Forum - View Single Post - beware of paxil, paroxetine
View Single Post
post #17 of (permalink) Old 09-29-2007, 03:45 PM
Speak Easy
 
Join Date: Jun 2006
Posts: 2,409

Re: beware of paxil, paroxetine


If you wean off, you won't have withdrawal most of the time. The discontinuation syndrome will only take effect in a minority of users, first of all, and secondly, if they wean off incorrectly or too quickly. Same thing with Effexor. People just need to let their reason overpower their impulse when quitting meds. Whenever you get that feeling, "Oh wow! I'm doing so well! I don't need meds anymore! I'm done with this Effexor!", and you flush your pills down the toilet (I've done this many times with many of my meds), you need to stop and think about what you're doing. You feel good BECAUSE you take the meds. If you stop, you will not only return to your normal state (hypothetically), but you will also feel worse from the withdrawal. Always wean off and you'll be fine. I think many of the statistics regarding the Paxil withdrawal syndrome fail to take into account HOW someone gets off of the Paxil. It's obvious that if someone quits cold-turkey, that there is a much higher chance for withdrawal symptoms
Speak Easy is offline  
 
 
For the best viewing experience please update your browser to Google Chrome